Alert archive / Indiana / Wind Advisories in 2015

Wind Advisory 2, NWS Northern Indiana

April 21, 201521 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio

NWS Northern Indiana issued this wind advisory at Apr 21, 2015, 3:50 AM EDT for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Apr 21, 2015, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2015, 3:50 AM EDT (07:50 UTC)
In effect from
Apr 21, 2015, 11:00 AM EDT
Expired
Apr 21, 2015, 8:00 PM EDT
In force
9 hr
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2015-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2015-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -143 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-143 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WWUS73 KIWX 210750
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 AM EDT TUE APR 21 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-211600-
/O.NEW.KIWX.WI.Y.0002.150421T1500Z-150422T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
350 AM EDT TUE APR 21 2015 /250 AM CDT TUE APR 21 2015/

...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS
MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM EDT /10 AM CDT/
THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING. 

HAZARDOUS WEATHER...

 * STRONG WINDS OF 20 TO 30 MPH FROM THE WEST...WITH FREQUENT
   GUSTS TO 45 MPH EXPECTED LATE THIS MORNING AND INTO THE
   AFTERNOON.

IMPACTS...

 * SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE. ANY UNSECURED
   OBJECTS WILL BE BLOWN AROUND.
 
 * DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
   VEHICLES AND ON NORTH-SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
3 follow-up statements
398 
WWUS73 KIWX 211427
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1027 AM EDT TUE APR 21 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-212230-
/O.CON.KIWX.WI.Y.0002.150421T1500Z-150422T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
1027 AM EDT TUE APR 21 2015 /927 AM CDT TUE APR 21 2015/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

HAZARDOUS WEATHER...

 * STRONG WINDS OF 20 TO 30 MPH FROM THE WEST...WITH FREQUENT
   GUSTS TO 45 MPH EXPECTED INTO EARLY EVENING. ISOLATED WIND
   GUSTS TO 50 MPH POSSIBLE THIS AFTERNOON. 

IMPACTS...

 * SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE. ANY 
   UNSECURED OBJECTS WILL BE BLOWN AROUND. 

 * DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
   VEHICLES AND ON NORTH-SOUTH ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
271 
WWUS73 KIWX 211900
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
300 PM EDT TUE APR 21 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-220000-
/O.CON.KIWX.WI.Y.0002.000000T0000Z-150422T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
300 PM EDT TUE APR 21 2015 /200 PM CDT TUE APR 21 2015/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING...

HAZARDOUS WEATHER...

 * STRONG WINDS OF 20 TO 30 MPH FROM THE WEST...WITH FREQUENT
   GUSTS TO 45 MPH EXPECTED INTO EARLY THIS EVENING. ISOLATED
   WIND GUSTS TO 50 MPH POSSIBLE THIS AFTERNOON.

IMPACTS...

 * SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE. ANY 
   UNSECURED OBJECTS WILL BE BLOWN AROUND. 

 * DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE
   VEHICLES ON NORTH-SOUTH ORIENTED ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
652 
WWUS73 KIWX 220011
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 PM EDT TUE APR 21 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-220115-
/O.EXP.KIWX.WI.Y.0002.000000T0000Z-150422T0000Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...
KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX...
NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...
PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...
WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...
SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...
MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON...
COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE...
BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...
SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...
PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...
FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA...
SPENCERVILLE
811 PM EDT TUE APR 21 2015 /711 PM CDT TUE APR 21 2015/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX 
   FOR MORE INFORMATION. 

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Apr 21, 1:30 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 21, 1:30 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
130 AM EDT TUE APR 21 2015

.SYNOPSIS...
ISSUED AT 805 PM EDT MON APR 20 2015

STRONG LOW PRESSURE OVER THE NORTHERN GREAT LAKES WILL LIFT
NORTHWARD INTO CANADA OVERNIGHT AND TO JAMES BAY ON TUESDAY. A
WEAK DISTURBANCE COULD BRING A FEW SHOWERS NORTH OF ROUTE 30
TUESDAY AFTERNOON...HOWEVER MOST PLACES WILL REMAIN DRY. LOWS
OVERNIGHT WILL DIP INTO THE UPPER 30S TO LOWER 40S. HIGHS ON
TUESDAY WILL WARM INTO THE 50S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 320 PM EDT MON APR 20 2015

PERIOD WILL FEATURE A STEADY FEED OF COOLER/DRIER AIR UNDER A
CLOSED LOW THAT WILL MEANDER INTO THE NORTHERN GREAT LAKES.
SHOULD BE JUST ENOUGH RESIDUAL BOUNDARY LAYER MOISTURE AND WEAK
ASCENT WITH A SECONDARY FEATURE TO GENERATE A FEW LIGHT
SHOWERS/SPRINKLES LATE THIS AFTERNOON/EVENING. DRY WITH
DIMINISHING WINDS OTHERWISE TONIGHT.

MIXED LAYER WILL BECOME VERY DEEP DURING THE DAY TUESDAY ON
SOUTHERN FRINGE OF NEGATIVE HEIGHT ANOMALY GIVEN LATE APRIL
INSOLATION AND -30C TEMPS AT 500MB. THIS IN COMBINATION WITH A
LINGERING/TIGHT LOW LEVEL HEIGHT GRADIENT WILL ENSURE A WINDY
LATE MORNING/AFTERNOON (GUSTS POSSIBLY APPROACHING ADVISORY
CRITERIA)...AND ALSO ALLOW HIGHS TO RECOVER WELL INTO THE 50S
(MAYBE 60F SOUTH) DESPITE NEAR ZERO 850 MB TEMPS. RESULTING STEEP
LOW LEVEL LAPSE RATES UNDER SHEAR/PV AXIS MAY BE ENOUGH TO TOUCH
OFF A FEW DIURNALLY DRIVEN SHOWERS/SPRINKLES ACROSS THE NORTH AS
MODELS ALSO SHOW A DECENT AMOUNT OF MOISTURE IN THE 800-650MB
LAYER.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 320 PM EDT MON APR 20 2015

DEEP CUTOFF LOW OVER LAKE SUPERIOR WILL VERY SLOWLY ADVANCE
EASTWARD THROUGH THE WEEK...KEEPING OUR AREA UNDER THE INFLUENCE
OF NORTHWEST FLOW THROUGH THE LONG TERM PERIOD. THIS WILL RESULT
IN TEMPERATURES 10 TO 15 DEGREES BELOW NORMAL THROUGH AT LEAST
SATURDAY. COLDEST PORTION OF THE AIRMASS WILL ARRIVE ON WEDNESDAY
WITH H850 TEMPS FORECAST BETWEEN -6C AND -8C. AS A
RESULT...MODELS HAVE CONTINUED THEIR DOWNWARD TREND FOR HIGHS
DURING MID WEEK. TEMPERATURES MAY NOT GET OUT OF THE LOW 40S IN
PORTIONS OF SOUTHERN MICHIGAN ON WEDNESDAY WHERE CLOUDS WILL
PERSIST. CONSISTENT WESTNORTHWEST WINDS OF 5 TO 10 MPH MAY BE THE
SAVIOR FROM A HARD FREEZE IN OUR AREA. WILL NEED TO MONITOR
CLOSELY FOR ANY NIGHT WHICH MAY RADIATE OUT...CONSIDERING HARD
FREEZE THRESHOLDS WOULD LIKELY BE MET ACROSS AT LEAST THE
NORTHERN HALF OF THE FORECAST AREA. WILL CONTINUE TO MENTION IN
THE HWO FOR NOW AND MONITOR LATER FORECASTS FOR ANY POTENTIAL
HEADLINES.

OTHERWISE...DRY CANADIAN AIR WILL KEEP OUR AREA DRY THROUGH MOST
OF THE PERIOD. DID ADD SLIGHT CHANCE POPS WEDNESDAY NIGHT AS A
WEAK WAVE ROTATES AROUND THE BASE OF THE LARGE SCALE TROUGH.
REMOVED SUPERBLEND POPS OVER THE WEEKEND UNTIL MODELS COME INTO
BETTER AGREEMENT WITH THE EXACT LOCATION/TIMING OF THIS EJECTING
WAVE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 130 AM EDT TUE APR 21 2015

LOW LEVEL DRY AIR ADVECTION IN THE WAKE OF LARGE CYCLONE OVER
ONTARIO WILL ENSURE VFR CONDITIONS THROUGH THE PERIOD. MAIN IMPACT
WILL BE VERY STRONG WESTERLY WINDS DURING THE DAY TODAY AS MIXING
HEIGHTS CLIMB TO AROUND 7 KFT WHERE WIND SPEEDS ARE IN THE 40-45 KT
RANGE. A FEW GUSTS TO AROUND 40 KTS ARE POSSIBLE DURING THE LATE
MORNING AND EARLY AFTERNOON. ISOLATED SHOWERS/SPRINKLES ARE ALSO
POSSIBLE AT TIMES TODAY BUT NO IMPACT ANTICIPATED.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR LMZ043-046.

&&

SYNOPSIS...MURPHY
SHORT TERM...STEINWEDEL
LONG TERM...BENTLEY
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 20, 9:14 PM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
914 PM EDT MON APR 20 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-211400-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
914 PM EDT MON APR 20 2015 /814 PM CDT MON APR 20 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS TO 40
MPH OR HIGHER ARE LIKELY FROM MIDDAY TUESDAY INTO TUESDAY
EVENING.

THERE IS A GOOD POSSIBILITY OF LOW TEMPERATURES AT OR BELOW
FREEZING DURING THE PERIOD FROM WEDNESDAY NIGHT THROUGH SATURDAY
MORNING. RECENT WARM WEATHER HAS ALLOWED PLANTS AND TREES TO
BEGIN BLOOMING IN MANY LOCATIONS AND THEREFORE HAVE BECOME
SUSCEPTIBLE TO FROST AND FREEZING TEMPERATURES. PLANS SHOULD BE
CONSIDERED FOR PROTECTION OF PLANTS AND TREES FROM FREEZING
TEMPERATURES OVER THE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-211400-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
914 PM EDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH
WEDNESDAY AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 4:29 AM EDTGale WarningIWX16 hr
Apr 21, 4:29 AM EDTSmall Craft AdvisoryIWX36 hr

Nearby

Wind Advisories in Indiana, 2015Wind Advisories in Ohio, 2015Wind Advisories in Michigan, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.